MAUDE Adverse Event Report: NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR

NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR
Model Number 72007
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Skin Erosion (2075)
Date of Event 05/07/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The physician confirmed that there is no infection at the site of the exposed lead.The patient did not report any specific events or traumas at the location of the exposed lead.The system had been implanted for more than 7 months with no complaints prior to this event.Cause of the lead eroding through the skin is unable to be determined with the information available.
 
Event or Problem Description
The patient was implanted with a nalu peripheral nerve stimulator system on (b)(6) 2024 to treat right side lower back pain.In (b)(6) 2025 the firm was notified that the physician suspected the site to be infected and planned to remove the system.On (b)(6) 2025 the patient was brought to the surgical site and the physician found that there were actually no signs of infection but that the implanted lead had eroded through the skin at one location.The physician was able to reposition the lead and sutur it to the fascia, then close the skin, no components were removed during the procedure and no new components were introduced.The nalu system remains implanted and in use at the time of reporting.

Brand Name
NALU NEUROSTIMULATION SYSTEM
Common Device Name
PERIPHERAL NERVE STIMULATOR
Manufacturer (Section D)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008
Manufacturer (Section G)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008 7241
Manufacturer Contact
chelsea gutierrez
2320 faraday ave
suite 100
carlsbad, CA 92008-7241
7144010608
MDR Report Key22178973
Report Number3015425075-2025-00182
Device Sequence Number8697515
Product Code GZF
UDI-Device Identifier00812537037387
UDI-Public(01)00812537037387(11)240326(17)270326(10)9456935
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K183579
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number72007
Device Catalogue Number72007
Device Lot Number9456935
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2025
Initial Report FDA Received Date06/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown